Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What could be the reason for feeling low in a hypothyroid patient ?

hi am a hipo thyroid patent and since last two days m feeling vv low...pls help me what is that problem
Asked On : Fri, 24 Feb 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi prietymaihan,
First I would like to get a complete history. How old are you? male/female? Since how long have you been suffering from hypothyroidism? What are your recent levels of T3 ,T4, TSH? Are you on Eltroxin? Any other significant medical history?
Hypothyroidism itself can cause very low moods and depression. Another possibility is that are you nearing your period date. It could be Pre menstrual symptoms. Another possibility is that you are worried or anxious about something.
In the meantime what you can do is listen to good music..instrumental/bhajans/rock anything you like..which you feel will lift your mood. Call your best friend and say you are feeling down.Talking and opening up to somebody you can trust and who understands you , will make you feel better instantly. Watch a movie. Pursue your hobbies. Meanwhile, learn to relax. Join yoga/ meditation classes. Eat a well balanced meal. Try exercising regularly 5 days a week ( if you dont have any other medical problems).Exercise will be very good for you.Join a gym/ go for aerobics classes. When one exercises it releases endorphins, which help, as endorphins have mood elevating properties. If you are new to exercise start at your comfort level ( maybe for 10-15 minutes in the beginning and as days progress gradually increase your work out time to 30-45 min per day) . I hope this advice helps. Have a great day .
Answered: Fri, 24 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor